# SDR 96ZZZX2771

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4269S
- Make and model: Beech 58P
- Aircraft serial: TJ96
- Engine: Cont TSIO520L
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Coupling
- Part number: 641284
- Condition: Cracked
- Location: Turbo Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMP WAS FOUND CRACKED WHEN REMOVED FOR OTHER MAINTENANCE ON THE EXHAUST SYSTEM.  SUBMITTER SUSPECTS CLAMP WAS OVERTORQUED AT PRIOR INSTALLATION.  FAILURE OF THIS CLAMP COULD ALLOW HOT EXHAUST GASES TO BE RELEASED IN THE ENGINE COMPARTMENT.  SUBMITTER RECOMMENDS CLOSE INSPECTION OF ALL V-BAND STYLE CLAMPS DURING SCHEDULED MAINTENANCE INSPECTION.  DEFECT WOULD BE DETECTABLE WITHOUT REMOVAL.
